EconPapers    
Economics at your fingertips  
 

A series criterion for moving maxima

Mark D. Rothmann and Ralph P. Russo

Stochastic Processes and their Applications, 1993, vol. 46, issue 2, 241-247

Abstract: Suppose U1, U2,... are independent random variables, uniformly distributed on the unit interval, and [mu]n is a sequence of real numbers with 0 [less-than-or-equals, slant] [mu]n [less-than-or-equals, slant] 1. Let Mn = max{Ui: n-an

Keywords: moving; maxima; strong; limiting; behavior (search for similar items in EconPapers)
Date: 1993
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4149(93)90005-O
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:46:y:1993:i:2:p:241-247

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:spapps:v:46:y:1993:i:2:p:241-247